# SDR SWIA201333911

- Difficulty date: June 13, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 29,607 hours, 23,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED IN RT FS409+128 VERT POST @ RBL18, OTBD C-CHANNEL IN AFT RADIUS.  C-CHECK REPLACED VERTICAL RBL 18.0 AT F.S 409+128 OTBD SIDE IAW REO & SRM.
